# SDR SWIA200718634

- Difficulty date: August 23, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 17,734 hours, 24,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD STRINGER IN LEFT WING ACCESS PANEL INBOARD OF NACELLE IS CRACKED.  FOUND AT C-CHECK, REPAIRED LEFT WING STRINGER IAW SRM 57-20-103 PG 203.
